Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Unitary closure and Fourier algebra of a topological group

Tom 231 / 2015

Anthony To-Ming Lau, Jean Ludwig Studia Mathematica 231 (2015), 1-28 MSC: Primary 22A10; Secondary 43A30. DOI: 10.4064/sm8138-1-2016 Opublikowany online: 9 February 2016

Streszczenie

This is a sequel to our recent work (2012) on the Fourier–Stieltjes algebra $ B(G) $ of a topological group $ G $. We introduce the unitary closure $ \overline G $ of $ G $ and use it to study the Fourier algebra $ A(G) $ of $ G $. We also study operator amenability and fixed point property as well as other related geometric properties for $ A(G) $.

Autorzy

  • Anthony To-Ming LauDepartment of Mathematical
    and Statistical Sciences
    University of Alberta
    Edmonton T6G-2G1, Canada
    e-mail
  • Jean LudwigInstitut Élie Cartan de Lorraine
    Université de Lorraine-Metz
    Bâtiment A, Ile du Saulcy
    F-57045 Metz, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek